MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3715
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which tag device was involved with the event both devices will be include in this report.Additional device implanted: tgt3715/8538533.Lot 8538533: (b)(4).
 
Event or Problem Description
On (b)(6) 2011, the patient underwent treatment of a thoracic aortic aneurysm with a gore® tag® thoracic endoprosthesis.According to the report, the tag device was positioned and implanted distal to the ostium of the left common carotid artery (lcca).Intra-procedural angiography reportedly showed a proximal type i endoleak.An additional tag device was implanted for proximal extension.Final angiography, showed exclusion of the aneurysm, and no evidence of endoleak.According to the report, the patient tolerated the procedure.It was reported, routine follow-up computed tomography (ct) scans were performed until 2016 with no adverse events being reported.After 2016, the patient reportedly was lost to follow-up.On an unknown date in 2018, the patient again sought treatment and a computed tomography scan was performed.Imaging identified evidence of an aortic arch dissection proximal to the previously treated segment.According to the report, the entry tear originated from the proximal edge of the most proximal tag device.It was reported, the cause of the dissection is unknown, however, the physician stated the patient¿s fragile aorta had weaken over time due to disease progression.Reportedly, the physician plans to monitor the dissection at this time.According to the physician, all further treatments will be dependent upon the patient¿s physical ability to survive an additional procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7678224
Report Number2017233-2018-00375
Device Sequence Number13650414
Product Code MIH
UDI-Device Identifier00733132613670
UDI-Public00733132613670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue NumberTGT3715
Device Lot Number8590294
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR